RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 4, Pages 32–48 (Mi vmj108)  

This article is cited in 1 scientific paper (total in 1 paper)

General formulas for regularized traces of integrodifferential operators

I. D. Tsopanovab

a North-Ossetia State University
b Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (210 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.984
Received: 22.05.2007

Citation: I. D. Tsopanov, “General formulas for regularized traces of integrodifferential operators”, Vladikavkaz. Mat. Zh., 9:4 (2007), 32–48

Citation in format AMSBIB
\Bibitem{Tso07}
\by I.~D.~Tsopanov
\paper General formulas for regularized traces of integrodifferential operators
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 4
\pages 32--48
\mathnet{http://mi.mathnet.ru/vmj108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434644}


Linking options:
  • http://mi.mathnet.ru/eng/vmj108
  • http://mi.mathnet.ru/eng/vmj/v9/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Tsopanov, “General regularized trace formulae for loaded equations”, Ufa Math. J., 7:1 (2015), 70–82  mathnet  crossref  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:180
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019